Share:


Splines in convex sets under constraints of two‐sided inequality type in a hyperplane

Abstract

The problem of minimization of a smoothing functional under inequality constraints is considered in a hyperplane. The conditions of the existence of a solution are obtained and some properties of this solution are investigated. It is proved that the solution is a spline. The method for its construction is suggested.


First Published Online: 14 Oct 2010

Keyword : smoothing problem, spline, simplex method

How to Cite
Asmuss, S. (2008). Splines in convex sets under constraints of two‐sided inequality type in a hyperplane. Mathematical Modelling and Analysis, 13(4), 461-470. https://doi.org/10.3846/1392-6292.2008.13.461-470
Published in Issue
Dec 31, 2008
Abstract Views
52
PDF Downloads
26
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.